# SDR ARWA20041202

- Difficulty date: December 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 68,497 hours, 16,064 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Defective
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND ENGINE IN CLIMB POWER TURNED NR 2 PNEUMATIC SUPPLY SWITCH TO AUTO NR MANIFOLD LIGHT CAME ON.  REMOVED DEFECTIVE PNEUMATIC DUCT (LT) BETWEEN FUSELAGE STATION 1239 AND STA 1361 IN ACCORDANCE WITH DC-10-30 MM 36-14-02.  INSTALLED NEW PNEUMATIC DUCT (LT) IN ACCORDANCE WITH DC-10-30 MM 36-14-02.  LEAK CHECK IS SATISFACTORY.
